MathSciNet Relay Station
MathSciNet bibliographic data
MR828407 (87c:15032) 15A30 (15A21 47D15)
Fillmore, P.; Laurie, C.; Radjavi, H. On matrix spaces with zero determinant. Linear and Multilinear Algebra 18 (1985), no. 3, 255–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement